gynecologist-icon
About periods
I have started using Desogestrel and ethinylextradiol tablets usp in this month. I have got periods on 26th Nov and completed 30th nov.within 9 days gap I got periods yesterday and over bleeding is occurring.this is for first time. can I know why it happens??
23 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

We're u irregular in pill intake
Next Steps
for further queries contact me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It may be due to hormonal imbalances.. For detail consultation connect with me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
connect me for more discussion on ur problem and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect online to solve your queries and need your detail history
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.